Capozziello, Salvatore (2008) Gravitational waves from hyperbolic encounters. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Gravitational waves from hyperbolic encounters
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, M. De Laurentis, F. De Paolis, G. Ingrosso, A.A. Nucita
Date: 2008
Number of Pages: 9
Department: Scienze fisiche
Journal or Publication Title: MODERN PHYSICS LETTERS A
Date: 2008
Volume: 23
Page Range: pp. 99-107
Number of Pages: 9
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7050

Actions (login required)

View Item View Item